A 54-year-old member asked:
Disclaimer

What can happen if you use the vagina deodorant too much?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
It could change the: Vaginal ph and put you at risk for yeast infection or bacterial vaginosis.
Answered on Nov 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Venkata Vallury
42 years experience in Pediatrics
Deodarants: your body does a much better job than any chemicals, deodarants can actually cause vaginitis so please avoid them.
A 25-year-old female asked:
Dr. Brad Douglas
23 years experience in Obstetrics and Gynecology
See below: This could be a folliculitis - you might want to stop shaving for awhile.
1
1 thank
A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Maybe: The vaginal tissues are delicate. Deodorant doesn't belong in your vagina. Symptoms of a yeast infection may include: burning, redness & itching ... Read More
1
1 thank
A 55-year-old member asked:
Dr. David Sherer
36 years experience in Anesthesiology
No: I would not do this, as it is not designed for that and may cause irritation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month